# SDR ASOA20161107170

- Difficulty date: November 7, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R850103
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECKS, LT AFT MLG BUSHING BORE REQUIRES OVERSIZE. (THIS IS A MAJOR REPAIR) LINE BORED HOLE, NDT. INSTALLED NEW OVERSIZED BUSHING AND REAMED IAW GREO 601R-57-21-003 REV B AND EC/TC REO 601R-57-21-003.
